# SDR SWIA200110061

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 17,938 hours, 25,056 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SQUEAL AT EMERGENCY EXIT 9BC.  UPDATE 7/26/2001 - LOUD SQUEAL AT EXIT DOOR 9BC, SQUEALS AT ALTITUDE.RESEALED DOOR GASKET AT EMERGENCY EXIT 9BC.  PRESSURIZED TO 6 PSI, NO SQUEAL.  UPDATE 7/26/2001 - CLEANED SEAL AND REPLACED EXIT TAPE ON LOWER PART OF DOOR.  REMOVED EXCESS SILICON FROM AROUND EXIT DOOR SEAL CUTOUT.  REMOVED INSULATION TAPE FROM AROUND LOWER HANDLE SEAL.  AIRCRAFT PRESSURIZED ON GROUND, NO LEAKS NOTED.
